MENU

You are here

Publications

Export 1502 results:
2015
Bruzzo U. Hilbert schemes of points of OP1(-n) as quiver varieties. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34487
Matias J, Morandotti M. Homogenization problems in the Calculus of Variations: an overview. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34455
Türeli S. Integrability of Continuous Tangent Sub-bundles. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34630
Modena S. Interaction functionals, Glimm approximations and Lagrangian structure of BV solutions for Hyperbolic Systems of Conservations Laws. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34542
DeSimone A, Gidoni P, Noselli G. Liquid crystal elastomer strips as soft crawlers. Journal of the Mechanics and Physics of Solids [Internet]. 2015 ;84:254 - 272. Available from: http://www.sciencedirect.com/science/article/pii/S0022509615300430
Cicconofri G. Mathematical Models of Locomotion: Legged Crawling, Snake-like Motility, and Flagellar Swimming. 2015 .
Bertola M, Tovbis A. Meromorphic differentials with imaginary periods on degenerating hyperelliptic curves. Anal. Math. Phys. [Internet]. 2015 ;5:1–22. Available from: http://dx.doi.org/10.1007/s13324-014-0088-7
Benner P, Ohlberger M, Patera A, Rozza G, Sorensen DC, Urban K. Model order reduction of parameterized systems (MoRePaS): Preface to the special issue of advances in computational mathematics. Advances in Computational Mathematics. 2015 ;41:955–960.
Cicconofri G, DeSimone A. Motility of a model bristle-bot: A theoretical analysis. International Journal of Non-Linear Mechanics [Internet]. 2015 ;76:233 - 239. Available from: http://www.sciencedirect.com/science/article/pii/S0020746215000025
Casati M. Multidimensional Poisson Vertex Algebras and Poisson cohomology of Hamiltonian operators of hydrodynamic type. 2015 .
Rozza G, Chen P, Quarteroni A. Multilevel and weighted reduced basis method for stochastic optimal control problems constrained by Stokes equations. Numerische Mathematik, (2015), 36 p. Article in Press [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34491
Feltrin G, Zanolin F. Multiple positive solutions for a superlinear problem: a topological approach. J. Differential Equations 259 (2015), 925–963. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35147
Bawane A, Bonelli G, Ronzani M, Tanzini A. N=2 supersymmetric gauge theories on S^2xS^2 and Liouville Gravity. Journal of High Energy Physics [Internet]. 2015 ;2015:54. Available from: https://doi.org/10.1007/JHEP07(2015)054
Merzi D. Normal matrix models and orthogonal polynomials for a class of potentials with discrete rotational symmetries. 2015 .
Battaglia L, Mancini G. A note on compactness properties of the singular Toda system. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. . 2015 ;26:299-307.
Mancini G. Onofri-Type Inequalities for Singular Liouville Equations. 2015 .
Bertola M, Yang D. The partition function of the extended $r$-reduced Kadomtsev-Petviashvili hierarchy. J. Phys. A [Internet]. 2015 ;48:195205, 20. Available from: http://dx.doi.org/10.1088/1751-8113/48/19/195205
Fonda A, Gidoni P. A permanence theorem for local dynamical systems. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2015 ;121:73 - 81. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X14003332
Mazzolini M, Facchetti G, Andolfi L, R. Zaccaria P, Tuccio S, Treud J, Altafini C, Di Fabrizio EM, Lazzarino M, Rapp G, et al. The phototransduction machinery in the rod outer segment has a strong efficacy gradient. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35157
Carlet G, Casati M, Shadrin S. Poisson cohomology of scalar multidimensional Dubrovin-Novikov brackets.; 2015.
Arici F. Principal circle bundles, Pimsner algebras and Gysin sequences. 2015 .
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
Martini I, Rozza G, Haasdonk B. Reduced basis approximation and a-posteriori error estimation for the coupled Stokes-Darcy system. Advances in Computational Mathematics. 2015 ;special issue for MoRePaS 2012(in press).
Pacciarini P, Rozza G. Reduced basis approximation of parametrized advection-diffusion PDEs with high Péclet number. Lecture Notes in Computational Science and Engineering. 2015 ;103:419–426.
Negri F, Manzoni A, Rozza G. Reduced basis approximation of parametrized optimal flow control problems for the Stokes equations. Computers and Mathematics with Applications. 2015 ;69:319–336.

Pages

Sign in